Milijun zvijezda

Pavlovski, Krešimir (2003) Milijun zvijezda. Matematičko-fizički list, 210 (2). pp. 94-96. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (479kB) | Preview

Abstract

Item Type: Article
Date: 2003
Subjects: NATURAL SCIENCES > Physics > Astronomy and Astrophysics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 10:33
Last Modified: 07 May 2014 10:33
URI: http://digre.pmf.unizg.hr/id/eprint/1045

Actions (login required)

View Item View Item